MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422400
Medical Device Problem Codes Degraded (1153); Device Difficult to Program or Calibrate (1496); Human-Device Interface Problem (2949); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the touch panel does not work and cannot be operated at all.Turning off was attempted but failed.There was no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The display of the affected device was provided for the investigation.The hardware analysis could confirm the reported situation.The issue revealed to a temporary faulty touchscreen system.It was recommended to replace the ecd display bundle vn800 and testing the device accorrding to manufacturer specs afterwards.The fact that the operation of the display¿s touchscreen is partly impaired several settings cannot changed by the customer.A running ventilation is not affected by the reported failure of the touchscreen.However, in case the user cannot adapt ventilation parameters due to a device malfunction for a prolonged time, a serious injury cannot be excluded for patients with a serious condition.In this case, no patient health consequences have been reported.Field quality data are monitored and assessed by responsible product quality board.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description
It was reported that the touch panel does not work and cannot be operated at all.Turning off was attempted but failed.There were no health consequences for the patient reported.

Brand Name
BABYLOG VN800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21897985
Report Number9611500-2025-00212
Device Sequence Number11621656
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)240610(93)8422400-06
Combination Product (Y/N)N
PMA/510(K) Number
EUA201036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown